MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD BACTEC¿ Lytic/10 Anaerobic/F Culture Vials (plastic); System, Blood Culturing

BECTON DICKINSON CARIBE LTD. BD BACTEC¿ Lytic/10 Anaerobic/F Culture Vials (plastic); System, Blood Culturing
Catalog Number 442021
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using bd bactec¿ lytic/10 anaerobic/f culture vials (plastic), an unspecified number of false-negative results were obtained.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
B3: date of event is unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.

Brand Name
BD BACTEC¿ Lytic/10 Anaerobic/F Culture Vials (plastic)
Common Device Name
System, Blood Culturing
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
+1(410)316-4000
MDR Report Key50947252
Report Number2647876-2026-00108
Device Sequence Number9534680
Product Code MDB
UDI-Device Identifier30382904420216
UDI-Public(01)30382904420216(17)270202(10)6120404
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K123903
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number442021
Device Lot Number6120404
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown